# SDR SWAA2021070742378

- Difficulty date: March 10, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CARGO TRANS ANGLE HAS MULTIPLE DAMAGED NUT PLATES. / L/H AFT TRANSITION ANGLE HAD HEAVY CORROSION AND WAS REPLACED WITH NEW FROM STOCK TRANSITION ANGLE ALONG WITH BAD NUTPLATES ON NON ROUTINE #G720829
